# SDR 98UAL900234

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Engine: Pwa JT8D15
- System (JASC): 2761 · Drag Control Actuator
- Part: Packing
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM-A LOSING FLUID.  *S/D*  FOUND NR 2 SPOILER ACTUATOR LEAKING FROM PACKING UNDER CAM RETAINER.  REPLACED PACKING AND LEAK CHECKED OK.
